MathSciNet Relay Station
MathSciNet bibliographic data
MR753725 (86g:11033) 11G05 (11D25 14G25 14K15)
Frey, Gerhard Der Rang der Lösungen von $Y\sp{2}=X\sp{3}\pm p\sp{3}$ über ${\bf Q}$. (German) [The rank of the solutions of $Y\sp{2}=X\sp{3}\pm p\sp{3}$ over ${\bf Q}$] Manuscripta Math. 48 (1984), no. 1-3, 71–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement